advertisement
Question
Posted by: fat | 2004/10/03

Put on weight from pill

Hi

I had a cyst in my right ovary , the gynae put me on the pill (nordette). I have never been on the pill before. I am 34yrs old. In the last 2 months I have gained 9kgs – gone from size 32 to 36. I feel depressed, fat, ugly – none of my clothes fit me. I am an extremely healthy eater & have always been on the thin side. I also exercise 6 times a week.
I am experiencing terrible mood swings.

Please help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sounds like you need to change contraception or at least type of pill. There are so many options now that you should not stick to something you are unhappy with.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: love | 2004/10/03

the pill tends to give excessive amounts of appetite, and ur gynae was supposed to warn u, but now that the damage is done, u should just try to control what goes into ur digestive system, and although eating healthy is not everybody's favourate past-time,u should try a healthy kilojule controlled diet and drink lots of water, it cannever be easy, but its worth a try. good luck

Reply to love

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement